# SDR DXTA200702600

- Difficulty date: November 6, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 6,550 hours, 5,218 cycles
- Engine: Pwa PW545A
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 991205015
- Part serial: 0898
- Condition: Bypassing
- Location: Brakes
- Part time: 174 hours, 156 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT BRAKE PEDAL ON CAPTAINS SIDE GOES NEARLY TO THE FLOOR.  COPILOTS SIDE NORMAL.  GAINED ACCESS AND REMOVED PILOT SIDE LT BRAKE MASTER CYLINDER AND INSTALLED AN OVERHAULED UNIT AND SECURED BLED SYST. AS REQUIRED OPS CHECKED SATISFACTORY I.A.W CE-560XL M/M CHAPTERS 32-42-02 AND 32-42-00.
